Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal cognitive effects-yes or no?????PLEAS

Posted by CraigD on October 15, 2004, at 8:35:55

In reply to Re: Lamictal cognitive effects-yes or no?????PLEAS CraigD, posted by alesta on October 14, 2004, at 22:24:43

>
> hi, craig,
>
> what dosage were you at when you experienced these side effects?
>
> thanks!
> amy
>

Amy:

The headaches started pretty much right away. The memory loss, which isn't severe, happened after 100 mgs or so.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CraigD thread:401873
URL: http://www.dr-bob.org/babble/20041012/msgs/403289.html